Show simple item record

dc.contributor.authorJanasz, Marek
dc.contributor.authorMalara, Grzegorz
dc.contributor.editorKrasiński, Tadeusz
dc.contributor.editorSpodzieja, Stanisław
dc.identifier.citationJanasz M., Malara G., A non-containment example on lines and a smooth curve of genus 10, in: Analytic and Algebraic Geometry 3, T. Krasiński, S. Spodzieja (red.), WUŁ, Łódź 2019, doi: 10.18778/8142-814-9.09.pl_PL
dc.description.abstractThe containment problem between symbolic and ordinary powers of homogeneous ideals has stimulated a lot of interesting research recently. In the most basic case of points in P2 and powers I(3) and I2, there is a number of non-containment results based on arrangements of lines. In a joint paper with Lampa-Baczyńska we discovered the first example of non-containment based on an arrangement of axes and a singular irreducible curve of high degree. In the present note we show a similar example based on lines and a smooth curve of degree 6.pl_PL
dc.publisherWydawnictwo Uniwersytetu Łódzkiegopl_PL
dc.relation.ispartofAnalytic and Algebraic Geometry 3;
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe*
dc.titleA non-containment example on lines and a smooth curve of genus 10pl_PL
dc.typeBook chapterpl_PL
dc.contributor.authorAffiliationPedagogical University of Cracow, Department of Mathematicspl_PL
dc.contributor.authorAffiliationPedagogical University of Cracow, Department of Mathematicspl_PL
dc.referencesBauer, Th., Di Rocco, S., Harbourne, B., Kapustka, M., Knutsen A.L., Syzdek, W., Szemberg, T.: A primer on Seshadri constants. In Interactions of classical and numerical algebraic geometry, Contemp. Math. 496, Amer. Math. 800., Providence, RI, (2009), 33-70.pl_PL
dc.referencesBocci, C., Harbourne, B.: The resurgence of ideals of points and the containment problem, Proc. Am. Math. Soc. 138 (2010), 1175-1190.pl_PL
dc.referencesCzapliński, A., Główka-Habura, A., Malara, G., Lampa-Baczyńska, M., Luszcz-Świdecka, P., Pokora, P., Szpond, J.: A counterexample to the containment I(3) I2 over the reals, Adv. Geometry 16 (2016), 77-82.pl_PL
dc.referencesDecker, W.; Greuel, G.-M.; P ster, G.; Schonemann, H.: Singular 4-1-1 - A computer algebra system for polynomial computations. (2019).pl_PL
dc.referencesDumnicki, M., Szemberg, T., Tutaj-Gasińska, H.: Counterexamples to the I(3) I2 containment, J. Algebra 393 (2013), 24-29.pl_PL
dc.referencesEin, L., Lazarsfeld, R., Smith, K.E.: Uniform bounds and symbolic powers on smooth varieties, Invent. Math. 144 (2001), 241-252.pl_PL
dc.referencesEisenbud, D.: Commutative algebra. With a view toward algebraic geometry. Graduate Texts in Mathematics, 150. Springer-Verlag, New York, 1995.pl_PL
dc.referencesFarnik, L., Kabat, J., Lampa-Baczyńska, M., Tutaj-Gasińska, H.: Containment problem and combinatorics, Journal of Algebraic Combinatorics (2018), DOI: 0.1007/s10801-018-0838-ypl_PL
dc.referencesZ. Furedi, I. Palasti, Arrangments of lines with a large number of triangles, Proc. Amer. Math. Soc. 92 (1984), 561-566.pl_PL
dc.referencesB. Green, T. Tao, On sets de ning few ordinary lines, Discrete Comput. Geom. 50 (2013), 409-468.pl_PL
dc.referencesGrunbaum, B.: A catalogue of simplicial arrangements in the real projective plane, ARS Mathematica Contemporanea 2 (2009), 1-25.pl_PL
dc.referencesHarbourne, B., Huneke C.: Are symbolic powers highly evolved?, J. Ramanujan Math. Soc. 28 (2013) 311-330.pl_PL
dc.referencesHarbourne, B., Seceleanu, A.: Containment counterexamples for ideals of various con gurations of points in PN, J. Pure Appl. Algebra 219 (4) (2015), 1062-1072.pl_PL
dc.referencesJanasz, M., Lampa-Baczyńska, M., Malara, G.: New phenomena in the containment problem for simplicial arrangements, arXiv:1812.04382pl_PL
dc.referencesLampa-Baczyńska, M., Szpond, J.: From Pappus Theorem to parameter spaces of some extremal line point con gurations and applications, Geom. Dedicata 188 (2017), 103-121.pl_PL
dc.referencesMalara, G., Szpond, J.: The containment problem and a rational simplicial arrangement, Electron. Res. Announc. Math. Sci. 24 (2017), 123-128.pl_PL
dc.referencesSingular script http://data.up.krakow.plpl_PL
dc.referencesShephard, G. C., Todd, J. A.: Finite unitary re ection groups. Canad. J. Math. 6 (1954) 274-304.pl_PL
dc.referencesSzemberg, T., Szpond, J.: On the containment problem, Rend. Circ. Mat. Palermo (2) 66 (2017), 233-245.pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe